... flashes, anger, irritation. Could this be caused by the shot? He thinks it is...
RJs wife; yes this can happen after a steroid shot, if it has not gotten better by now you might have him or you call the doctor if the anxiety gets out of control.And yes all the things you are asking can and do happen. He should make sure he tells the doctor this is an allergic reaction and it can get worse each time. So please if he is not better you call the doctor because it can get bad enough with all the symptoms you have down that he does not even know who or where he is. This happened to me also but really it is not ofter me and your husband are a couple of the unlucky ones. But he can get even worse at this point like yelling very upset etc. don't take any chances they can give him a medication to counter act these things. good luck. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Jun 2010 • 2 answers
Posted 31 May 2016 • 0 answers
Posted 5 Sep 2016 • 1 answer
Posted 10 Nov 2016 • 1 answer
Posted 28 Feb 2017 • 0 answers